Yu Deng

Courant Institute of Mathematical Sciences
New York University
251 Mercer Street
New York, N.Y. 10012-1185
yudeng@cims.nyu.edu



I am a Courant Instructor at the Courant Institute of Mathematical Sciences, New York University. Here is my CV.

I graduated from Princeton University in 2015, Under the supervision of Professor Alex Ionescu. This is my thesis.

My research interest mainly involves nonlinear dispersive and wave equations, and especially the applications of Fourier analytic methods. Recently I have been working on the nonlinear Schrödinger equation, as well as on various fluid dynamics models.

I like reading and writing Chinese poetry, short stories, and reading Japanese manga. I am also an amateur Go player, ranking about 8D on KGS.



List of publications:

1) Y. Deng, Polynomial bounds of higher Sobolev norms for NLS on irrational tori, preprint. arxiv 1702.05617

2) Y. Deng and P. Germain, Growth of solutions of NLS on irrational tori, preprint. arxiv 1702.04978

3) Y. Deng, P. Germain and L. Guth, Long-time Strichartz estimates on irrational tori, preprint. arxiv 1702.05618

4) Y. Deng, A. Ionescu, B. Pausader and F. Pusateri, Global solutions of the gravity-capillary water wave system in 3 dimensions, submitted. arXiv 1601.05685

5) Y. Deng, A. Ionescu and B. Pausader, The Euler-Maxwell system for electrons: global solutions in 2D, submitted. arXiv 1605.05340

6) Y. Deng, Multispeed Klein-Gordon systems in dimension three, Int. Math. Res. Notices, to appear. arXiv 1602.01820

7) Y. Deng, N. Tzvetkov and N. Visciglia, Invariant Measures and Long Time Behaviour for the Benjamin-Ono Equation III, Comm. Math. Phys. 339 (2015), no. 3, 815-857.

8) Y. Deng, Invariance of the Gibbs measure for the Benjamin-Ono equation, J. Eur. Math. Soc. 17 (2015), no. 5,1107-1198.

9) Y. Deng, Two dimensional nonlinear Schrödinger equation with random radial data, Anal. PDE 5 (2012), no. 5, 913-960.